# SDR ASAA2019083130575

- Difficulty date: August 31, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 16,204 hours, 5,291 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK PRIMARY OR STANDBY PACK CONTROL INOP. GROUNDED - YES. ACCOMPLISHED BITE OF BOTH PTC FIM 21-62 TASK 801 LEFT CONTROL FAULTED TCV ON BIT AND PREV FLT WITH A GREEN ON VERIFY RIGHT CONTROL NO FAULTS. ACCOMPLISHED FIM 21-62 TASK 830 TCV WITH NO FURTHER FAULTS LOGGED. RAN PACKS FOR 20 MIN AND RE-ACCOMPLISHED BITE FIM 21-62 TASK 801 NO FAULTS LOGGED. ALL GND TESTS PASS.
